Previous SEMA Journal Award Winners

2019 Gregorie Allaire and collaborators "Shape optimization of a coupled thermal fluid–structure problem in a level set mesh evolution framework" (SeMA Journal volume 76, 413-458) View
2018 Gabriel R. Barrenechea, Volker John, Petr Knobloch, Richard Rankin "A unified analysis of algebraic flux correction schemes for convection–diffusion equations" (SeMA Journal, V 75(4), 655-685) View
2017 Pablo Pedregal Variational methods for non-variational problems (SeMA Journal, Volume 74 (2017), p. 299-317) View
2016 Sadjiya Ariche, Colette De Coster, Serge Nicaise Regularity of solutions of elliptic or parabolic problems with Dirac measures as data (SeMA Journal, Volume 73 (2016), p. 379-426) View
2015 Franck Ouaki, Grégoire Allaire, Sylvain Desroziers, Guillaume Enchéry Variational views of stokeslets and stresslets (SeMA Journal, Volume 63 (2014), p. 65-90) View
2014 Zainab Abbas, Serge Nicaise Polynomial decay rate for a wave equation with general acoustic boundary feedback laws (SeMA Journal, Volume 31 (2013), p. 19-47) View
2013 Patrick Joly An elementary introduction to the construction and the analysis of perfectly matched layers for time domain wave progamation (SeMA Journal, Volume 57 (2012), p. 5-48) View
2012 Julio D. Rossi Asymptotic mean value properties for the P-Laplacian (SeMA Journal, Volume 56 (2011), p. 35-62). View
2011 Jose M. Mazón.  Ecuaciones en derivadas parciales gobernadas por operadores acretivos (SeMa Journal, Volume 52 (2010), p. 11-39). View
2010 Carlos Parés y Mariluz Muñoz-Ruiz.  On some difficulties of the numerical approximation of nonconservative hyperbolic systems (Boletín SeMA nº 47 (2009), p. 23-52). View
 2009  B. Perthame y T.M. Touaoula Touaoula Analysis of a cell system with finite divisions (Boletín SeMA nº 44 (2008), p.55-79) View